# SDR AU960142

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GA7
- Engine: Lyc O320D1D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4150
- Condition: Faulty
- Location: Engine
- Component: Slick, 4150
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO FAILED TO COMPLY WITH AD/ELEC/18 AMDT3 - PERSONNEL/MAINTENANCE ERROR
